# SDR CALA2025031802903

- Difficulty date: March 17, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 94,297 hours, 37,685 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTS EMERGENCY EXIT LIGHTS ILLUMINATED WITH SWITCH IN OFF POSITION UNDER GUIDANCE OF TOMC CREW CYCLED EMERGENCY LIGHT SWITCH ON AAP PANEL NEAR L2 DOOR, LIGHTS ARE NOW OFF. NO FURTHER ACTION REQUIRED. VARGAS TOMC
